MathSciNet Relay Station
MathSciNet bibliographic data
MR2684518 58D29 (57R19 57R70)
Schütz, Dirk The isomorphism problem for planar polygon spaces. J. Topol. 3 (2010), no. 3, 713–742.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement